JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STATICAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STATICAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE
Jin, Dae Ho;
  PDF(new window)
 Abstract
In this paper, we study half lightlike submanifolds M of an indefinite Kaehler manifold of quasi-constant curvature such that the characteristic vector field of is tangent to M. First, we provide a new result for such a half lightlike submanifold. Next, we investigate a statical half lightlike submanifold M of subject such that (1) the screen distribution S(TM) is totally umbilical or (2) M is screen conformal.
 Keywords
statical;quasi-constant curvature;totally umbilical screen;screen conformal;
 Language
English
 Cited by
 References
1.
B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, 1973.

2.
B. Y. Chen and K. Yano, Hypersurfaces of a conformally flat space, Tensor (N. S.) 26 (1972), 318-322.

3.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

4.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

5.
K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

6.
D. H. Jin, A characterization of screen conformal half lightlike submanifolds, Honam Math. J. 31 (2009), no. 1, 17-23. crossref(new window)

7.
D. H. Jin, Geometry of screen conformal real half lightlike submanifolds, Bull. Korean Math. Soc. 47 (2010), no. 4, 701-714. crossref(new window)

8.
D. H. Jin, Real half lightlike submanifolds with totally umbilical properties, J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math. 17 (2010), no. 1, 51-63.

9.
D. H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B Pure Appl. Math. 18 (2011), no. 1, 51-61.

10.
D. H. Jin, Half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B Pure Appl. Math. 18 (2011), no. 2, 173-183.

11.
D. H. Jin, A semi-Riemannian manifold of quasi-constant curvature admits some half lightlike submanifolds, Bull. Korean Math. Soc. 50 (2013), no. 3, 1041-1048. crossref(new window)

12.
D. H. Jin, A semi-Riemannian manifold of quasi-constant curvature admits statical half lightlike submanifolds, submited in Hacettepe Journal of Mathematics and Statistics.

13.
D. H. Jin and J. W. Lee, A semi-Riemannian manifold of quasi-constant curvature admits some lightlike submanifolds, accepted in International Journal of Mathematical Analysis.

14.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, Kluwer Acad. Publishers, Dordrecht, 1996.